Title: On the classication of binary self-dual [44, 22, 8] codes with an automorphism of order 3 or 7

Authors: Stefka Bouyuklieva; Nikolay Yankov; Radka Russeva

Addresses: Department of Mathematics and Informatics, Veliko Tarnovo University, 5000 Veliko Tarnovo, Bulgaria ' Faculty of Mathematics and Informatics, Shumen University, Shumen, Bulgaria ' Faculty of Mathematics and Informatics, Shumen University, Shumen, Bulgaria

Abstract: All binary self-dual [44, 22, 8], codes with an automorphism of order 3 or 7 are classified. In this way, we complete the classification of extremal self-dual codes of length 44 having an automorphism of odd prime order.

Keywords: binary self-dual codes; self-orthogonal codes; automorphisms; classification.

DOI: 10.1504/IJICOT.2011.044676

International Journal of Information and Coding Theory, 2011 Vol.2 No.1, pp.21 - 37

Received: 02 Oct 2010
Accepted: 24 Mar 2011

Published online: 02 Jan 2012 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article